# SDR C1HA200697005

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Shear Tie
- Part number: 65233411
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB NR 3 TENSION TIE MOUNT HOLE PITTED.  REAMED HOLE TO REMOVE PITTING IAW B727 CHAMPION AIR M/M 55-30-61 FIG 604 AND INSTALLED A FASTENER HOLE REPAIR IAW EO- 727- 5531-02.
